DocServer

Irrationality of certain numbers that contain values of the di- and trilogarithm

Hessami Pilehrood, Khodabakhsh and Hessami Pilehrood, Tatiana and Zudilin, Wadim (2006) Irrationality of certain numbers that contain values of the di- and trilogarithm. Mathematische Zeitschrift, 254 (2). 299 - 313.

Full text not available from this repository.

Abstract

We prove that, for z � {1/2, 2/3, 3/4, 4/5}, at least one of the two numbers unable to be reproduced here]] is irrational.

Item Type: Article
Uncontrolled Keywords: mathematics, irrationality, trilogarithm, dilogarithm
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1179

Actions (login required)

View Item